# SDR HNAA0700118

- Difficulty date: May 1, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 47,307 hours, 52,739 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Part number: 82740124001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT HAND WING, CORROSION ON I/B AND O/B ROLL SPOILER ACTUATOR CONNECTING RODS.  REMOVED AND REPLACED I/B AND O/B CONNECTING RODS FOR ROLL SPOILER ACTUATOR.
